# SDR SIMA200113110

- Difficulty date: May 10, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N280AE
- Make and model: Saab 340B
- Aircraft serial: 340B280
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Part number: D1121F10337
- Part serial: 83082
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBP - DURING MBV INSPECTION, MAINTENANCE FOUND THE PASSENGER SEAT 5A REAR TUBE IS CORRODED.  REMOVED AND REPLACED SEAT ASSEMBLY IAW SAAB AMM 25-20-00.  (M)
